# SDR UPS08551391

- Difficulty date: January 9, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RT ENGINE OVHT LOOP 2 CAME ON FOR SEVERAL SECONDS IN FLIGHT THEN DISAPPEARED.  STATUS MESSAGE NEVER RETURNED.  PLACED ON DMI LIST MEL REF 26-11-2-1.  PERFORMED TEST OF FIRE DET SYSTEM.  OPS NORMAL PER MM 26-11-00-5.
